Differential and Integral Equations

Comparison results for elliptic and parabolic equations via symmetrization: a new approach

A. Alvino, P.-L. Lions, and G. Trombetti

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 1 (1991), 25-50.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569633

Mathematical Reviews number (MathSciNet)
MR1079609

Zentralblatt MATH identifier
0735.35003

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Secondary: 35J15: Second-order elliptic equations 35K10: Second-order parabolic equations

Citation

Alvino, A.; Lions, P.-L.; Trombetti, G. Comparison results for elliptic and parabolic equations via symmetrization: a new approach. Differential Integral Equations 4 (1991), no. 1, 25--50. https://projecteuclid.org/euclid.die/1371569633


Export citation